# SDR AALA201704289032

- Difficulty date: April 24, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,514 hours, 39,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING AT TAIL CONE RELEASE HANDLE.  REPLACED THE LENS COVER AND LIGHT ASSY IAW AMM 33-53-01.
